P-adic power series which commute under composition

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

When two noninvertible series commute to each other, they have same set of roots of iterates. Most of the results of this paper will be concerned with the problem of which series commute with a given noninvertible series. Our main theorem is a generalization of Lubin's result about isogenies of formal groups.

Original languageEnglish
Pages (from-to)1437-1446
Number of pages10
JournalTransactions of the American Mathematical Society
Volume349
Issue number4
Publication statusPublished - 1997
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this